Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thebignosebandit

Eyesight Worse Due To Taking Acne Prescriptions?

Recommended Posts

I have been taking oral acne prescriptions for the past year or so. Last year i started with tetra, on to doxy, finally to mino, then about 4 months ago i got on accutane.

ever since i started taking doxy/mino, my eyesight has gotten so much worse. i use to have almost 20/20 vision, just recently after taking these medication everything 10 feet away from me is blurry. ive had to go to the eye doctor, they prescribe glasses to me, but i didnt mention the acne medications to my optomotrist because i didnt think they could be related to bad eye vision.

im still not sure whether or not the recent worsening of my eye sight is due to the acne medications or not.

if someone could provide some input that would be great.

thanks.

Share this post


Link to post
Share on other sites

No, antibiotics have no effect on eyesight. You would have probably got glasses even without them.

I have been on antibiotics for the last 3 years, I have had no negative effect of eyesight.

I started accutane recently and I expect my eyes to start becoming dry since it is an well known side effect of tane, but I do not expect it to have any effect on my vision.

Get your glasses, nothing wrong with them, many ppl start getting a need for glasses at some stage in life.

Do not worry that you have caused it by taking antibiotics.

I am willing to bet they are completely unrelated smile.gif

Hope this helps...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×